# SDR DXTA200803106

- Difficulty date: June 8, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTED FUMES IN COCKPIT WHILE LEVEL AT FL350.  REMOVED AFT ECU ASSEMBLY.  REMOVED ACM FLAN AFT ECU, WORK DONE PER MM 21-51-00. REMOVED S/N: 200012231  1607.3 HOURS 942 CYCLES. REMOVED AFT ACM COALESCER CLOTH & CLEANED PER MM 12-10-01. INSTALLED ACM/ECU, RAN APU & BOTH ACM OPS CKS GOOD. WORK DONE IAW MM 21-51-00
